Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 474, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2023, 5:49 PM EDT for 5 counties in Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2023, 5:49 PM EDT (21:49 UTC)
- Expired
- Aug 8, 2023, 6:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dodge County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 3:07 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Aug 8, 5:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
666
WUUS52 KFFC 082149
SVRFFC
GAC081-091-271-309-315-082230-
/O.NEW.KFFC.SV.W.0474.230808T2149Z-230808T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
549 PM EDT Tue Aug 8 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Dodge County in central Georgia...
Telfair County in central Georgia...
Wilcox County in central Georgia...
Central Wheeler County in central Georgia...
Southeastern Crisp County in central Georgia...
* Until 630 PM EDT.
* At 549 PM EDT, severe thunderstorms were located along a line
extending from near Jay Bird Springs to near Milan to Double Run,
moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Eastman, Abbeville, Alamo, Helena, Rochelle, Glenwood,
Milan, Arabi, Rhine, Scotland, Chauncey, Pitts, Union, Towns,
Spring Hill, Jay Bird Springs, China Hill, Double Run, and
Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8309 3181 8314 3185 8318 3185 8361
3182 8361 3183 8373 3203 8349 3209 8326
3218 8318 3218 8301 3215 8299 3218 8293
3217 8267 3202 8267 3179 8305
TIME...MOT...LOC 2149Z 276DEG 49KT 3218 8306 3205 8306 3186 8359
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
985
WWUS52 KFFC 082220
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Tue Aug 8 2023
GAC081-091-271-309-315-082230-
/O.EXP.KFFC.SV.W.0474.000000T0000Z-230808T2230Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-Crisp GA-
620 PM EDT Tue Aug 8 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DODGE...TELFAIR...
WILCOX...CENTRAL WHEELER AND SOUTHEASTERN CRISP COUNTIES WILL EXPIRE
AT 630 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia. A Severe Thunderstorm Watch also remains in effect
until 1100 PM EDT for central Georgia.
LAT...LON 3181 8309 3181 8314 3185 8318 3185 8361
3182 8361 3183 8373 3203 8349 3209 8326
3218 8318 3218 8301 3215 8299 3218 8293
3217 8267 3202 8267 3179 8305
TIME...MOT...LOC 2220Z 006DEG 20KT 3203 8277 3182 8310
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:55 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 8, 2:55 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 255 PM EDT Tue Aug 8 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 225 PM EDT Tue Aug 8 2023 500mb pattern has turned more zonal than in previous days. A strong mid level disturbance continues to move east within the flow. A broad area of showers and thunderstorms are associated with this feature. A weak frontal boundary remains situated across south central portions of the CWA this afternoon. There is plenty of available instability, moisture and forcing for thunderstorms mainly south of Columbus to Macon. Regional radar shows scattered showers and thunderstorms beginning to develop within the clear air to the south of the complex moving east across AL. Mesoanalysis shows CAPES around 2500-4000 J/kg across the southern CWA with DCAPES around 1400 J/kg. Mid level lapse rates are steepest across northern GA, but values are still 6-6.5 C/km across the south. The primary severe thunderstorm hazard continues to be damaging wind gusts. A few hail reports are possible along with locally heavy rainfall and frequent lightning. The complex moving along I-20 may end up slightly diminishing as it moves eastward. Convection should mostly be diurnal in nature, but a few storms could linger until midnight or so feeding off of any lingering instability. The weak frontal boundary should begin lifting northward tomorrow while the mid level flow turns more NW again. The hi res models are keeping most of tomorrow fairly quiet, with a wave moving SE in the flow during the evening hours. Confidence is pretty low on this solution and have added isold/sct pops for much of the afternoon. The models look to be focusing convection along the old front as a wave comes across during the late evening/overnight hours as a wave moves in from the NW. The highest pops may end up being a little further south than currently indicated depending upon where the old front is situated. Also, would not be surprised to see the risk for strong/severe storms be pushed a little further south. NListemaa && .LONG TERM... (Thursday morning through next Monday) Issued at 225 PM EDT Tue Aug 8 2023 This forecast is going to feel a bit like groundhog day. We continue to sit in a NW flow pattern and unfortunately, it doesn't look like that pattern will be changing anytime soon. The area will sit with ridging to our west and troughing just barely to our east through at least the next 7 days. This will ultimately result in at the bare minimum rain chances every day mainly in the afternoon and evening. Looking at Thursday, this is shaping out to be another day where we see a potentially higher impact band of storms affect the CWA. We will be able to get a better look at this system once CAMS start to come in overnight, but for now looking at MUCAPE values of 2500-3000 J/kg. In addition to this we are seeing strong winds aloft (35-40kt at 850 and 60-65 kt at 500 mb) which will be the forcing necessary to push a disturbance through. The main threat would likely be damaging wind gusts at this time, and it will not be out of the realm of possibility to see higher gusts even outside of the storms. SPC currently has outlined our area in a MArginal for this time period but it is quite possible we could see an upgrade in the coming days. Looking past Thursday, it gets a little harder to pick out which wave will be more impactful than the next, but overall we are looking at these waves to bring gusty winds with the storms they produce. Another point to highlight is the increased heat risk over the next 7 days. Apparent Ts are currently in the 105-112 range for a majority of the days in the long term forecast (with the caveat these temps could be slightly overinflated). Either way, take into account the heat whenever outside this weekend and into next week! Hernandez && .AVIATION... (18Z TAFS) Issued at 104 PM EDT Tue Aug 8 2023 Thunderstorm complex over central AL will continue east. The hi- res models have not had a good handle on the evolution of this system. Shra/tsra should continue to move due east this afternoon. Added a tempo group for 20-24. Not much expected overnight. Winds will remain on the west side. //ATL Confidence...18Z Update... Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 67 89 72 90 / 40 20 40 60 Atlanta 69 89 74 93 / 60 40 40 60 Blairsville 61 84 68 80 / 10 40 60 80 Cartersville 67 87 72 90 / 10 50 50 70 Columbus 72 91 75 95 / 30 50 30 30 Gainesville 67 87 72 88 / 20 30 50 70 Macon 72 91 75 95 / 70 40 30 40 Rome 67 87 73 89 / 10 50 50 80 Peachtree City 67 89 73 93 / 60 40 30 50 Vidalia 73 92 76 95 / 60 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ086-090>093- 095>098-102>113. && SHORT TERM...NListemaa LONG TERM....Hernandez AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 3:13 PM EDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 313 PM EDT Tue Aug 8 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 313 PM EDT Tue Aug 8 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms will continue to develop and move across portions of central Georgia through early this evening. Some of these storms will be strong to severe, capable of producing winds of 40 to 60 mph, with isolated stronger gusts near 70 mph. This will likely result in areas of downed trees and powerlines. A Heat Advisory remains in effect until 8PM for much of central Georgia between, as heat indices of 105 to 109 degrees will exist, increasing the risk of heat related illnesses. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A few strong to severe thunderstorms are possible over parts of north Georgia on Wednesday. Damaging winds will continue to be the primary hazard, along with heavy rain and frequent lightning. A stronger system is expected to affect the area Thursday with a continued threat of strong to severe storms. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 8, 4:55 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
455 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM Tstm Wnd Dmg 2 ENE Atwater 32.98N 84.34W
08/08/2023 Upson GA Amateur Radio
A tree was reported down across Thompson Rd.
&&Special weather statement, Aug 8, 5:00 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT Tue Aug 8 2023
GAZ097-109>111-082130-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
500 PM EDT Tue Aug 8 2023
...A strong thunderstorm will impact portions of southeastern
Laurens, central Dodge, northeastern Telfair and Wheeler Counties
through 530 PM EDT...
At 500 PM EDT, a strong thunderstorm was over Chauncey, or 8 miles
southeast of Eastman, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Eastman, Alamo, Helena, Milan, Scotland, Chauncey, Towns,
Spring Hill, Plainfield, Cedar Grove, Jay Bird Springs, Five Points,
Achord, Little Ocmulgee State Park, Godwinsville, and Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia.
&&
LAT...LON 3207 8321 3229 8311 3229 8276 3213 8266
3201 8264 3196 8286
TIME...MOT...LOC 2100Z 279DEG 32KT 3209 8311
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 8, 5:20 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT Tue Aug 8 2023
GAZ093-104-105-082145-
Macon GA-Dooly GA-Sumter GA-
520 PM EDT Tue Aug 8 2023
...Strong thunderstorms will impact portions of Macon, northwestern
Dooly and northeastern Sumter Counties through 545 PM EDT...
At 520 PM EDT, a line of strong thunderstorms was along a line
extending from near Hicks to Bartlett to Andersonville, and moving
east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Oglethorpe, Montezuma, Byromville, Andersonville, Lilly, Dooling,
Whitewater State Park, Fountainville, Flint River Wma, Pennington,
Andersonville National Historic, Clearview, Winchester, and Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.
&&
LAT...LON 3216 8417 3231 8419 3245 8410 3242 8384
3238 8384 3238 8386 3236 8386 3236 8385
3229 8385 3229 8382 3212 8387
TIME...MOT...LOC 2120Z 273DEG 25KT 3246 8404 3231 8412 3217 8414
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 8, 5:21 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Tue Aug 8 2023
GAZ105>109-082145-
Crisp GA-Dooly GA-Wilcox GA-Dodge GA-Pulaski GA-
521 PM EDT Tue Aug 8 2023
...Strong thunderstorms will impact portions of west central Dodge,
southern Pulaski, Wilcox, southeastern Dooly and Crisp Counties
through 545 PM EDT...
At 521 PM EDT, a line of strong thunderstorms was along a line
extending from Ocmulgee Banks to near Tippettville to near Arabi, and
moving east at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cordele, Eastman, Vienna, Rochelle, Arabi, Pineview, Pitts, Union,
Richwood, Seville, Ocmulgee Banks, Finleyson, Pleasant View,
Tippettville, Raines, Double Run, Wenona, Godwinsville, East Crisp,
and Fort Early.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.
&&
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3186 8393 3188 8393 3193 8392 3199 8395
3203 8395 3215 8367 3215 8349 3227 8336
3218 8305 3208 8313 3201 8333 3185 8346
3185 8361 3180 8361 3180 8380
TIME...MOT...LOC 2121Z 269DEG 26KT 3215 8338 3207 8364 3185 8380
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 8, 5:27 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Tue Aug 8 2023
GAZ095-105-107-082200-
Dooly GA-Houston GA-Pulaski GA-
527 PM EDT Tue Aug 8 2023
...Strong thunderstorms will impact portions of Pulaski, northeastern
Dooly and southern Houston Counties through 600 PM EDT...
At 527 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Saint Louis to near Henderson to Lilly, and moving east at
55 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Hawkinsville, Unadilla, Pinehurst, Lilly, Hayneville,
Browndale, Meadowdale, Grovania, Mobley Crossing, Elko, Mock Springs,
Grove Park, Finleyson, Wallace, Ocmulgee Public Fishing Area, Moss
Oak, Hartford, Pulaski State Prison, and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.
&&
LAT...LON 3214 8389 3229 8387 3229 8385 3236 8385
3236 8386 3238 8386 3238 8384 3245 8384
3245 8383 3244 8382 3245 8380 3246 8353
3241 8348 3240 8350 3229 8336 3212 8343
3212 8344
TIME...MOT...LOC 2127Z 266DEG 48KT 3242 8389 3227 8383 3213 8389
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 8, 5:40 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
540 PM EDT Tue Aug 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM Hail Byron 32.65N 83.76W
08/08/2023 E1.00 inch Peach GA Public
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:01 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Aug 7, 8:14 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Aug 7, 8:30 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 60 min |
| Aug 8, 2:05 AM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Aug 8, 2:29 AM EDT | Special Weather Statement | FFC | Baldwin, Jones | 31 min |
| Aug 8, 3:27 AM EDT | Heat Advisory | FFC | Bleckley, Chattahoochee, Crisp, Dodge, Dooly, Emanuel and 15 more | 17 hr |
| Aug 8, 4:09 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 36 min |
| Aug 8, 3:47 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Aug 8, 3:49 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Aug 8, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 8, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 45 min |
| Aug 8, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 41 min |
| Aug 8, 4:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Aug 8, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 45 min |
| Aug 8, 4:27 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 8, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 33 min |
| Aug 8, 4:33 PM EDT | Special Weather Statement | FFC | Sumter, Webster | 27 min |
| Aug 8, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 50 min |
| Aug 8, 4:43 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Aug 8, 5:00 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Aug 8, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 52 min |
| Aug 8, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Aug 8, 5:21 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 24 min |
| Aug 8, 5:27 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 33 min |
| Aug 8, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs and 1 more | 50 min |
| Aug 8, 5:51 PM EDT | Special Weather Statement | FFC | Montgomery | 24 min |
| Aug 8, 5:56 PM EDT | Special Weather Statement | FFC | Jeff Davis | 34 min |
| Aug 8, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Treutlen | 52 min |
| Aug 8, 6:15 PM EDT | Special Weather Statement | FFC | Toombs | 15 min |
| Aug 8, 6:19 PM EDT | Special Weather Statement | FFC | Telfair | 11 min |
| Aug 8, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Toombs, Treutlen, Wheeler | 46 min |
| Aug 8, 6:55 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.